Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 70, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 4, 2019, 12:57 PM EDT for Lumpkin County, Union County, White County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2019, 12:57 PM EDT (16:57 UTC)
- Expired
- May 4, 2019, 1:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lumpkin County, GA, Union County, GA, White County, GA
The radar
The Atlanta radar (KFFC), 151 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 872 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted.
437
WUUS52 KFFC 041657
SVRFFC
GAC187-291-311-041745-
/O.NEW.KFFC.SV.W.0070.190504T1657Z-190504T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1257 PM EDT Sat May 4 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Lumpkin County in north central Georgia...
Southwestern White County in northeastern Georgia...
Southeastern Union County in north central Georgia...
* Until 145 PM EDT.
* At 1257 PM EDT, a severe thunderstorm was located over Nimblewill,
or 8 miles west of Dahlonega, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dahlonega, Cleveland, Suches, Camp Merrill, Whitley Gap Shelter,
Woods Hole Shelter, Camp Coleman Lake, Hawk Mountain Shelter,
Smithgall Woods Conservation Are, Porter Springs, Turners Corner,
Nimblewill, Gooch Mountain Shelter, Qualatchee Lake, Gaddistown and
Blood Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3471 8377 3459 8373 3449 8414 3454 8419
3460 8419 3467 8414 3475 8400
TIME...MOT...LOC 1657Z 250DEG 27KT 3456 8413
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
638
WWUS52 KFFC 041732
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
132 PM EDT Sat May 4 2019
GAC311-041741-
/O.CAN.KFFC.SV.W.0070.000000T0000Z-190504T1745Z/
White GA-
132 PM EDT Sat May 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WHITE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 3472 8385 3469 8386 3468 8387 3466 8387
3459 8400 3453 8402 3451 8408 3461 8415
3465 8412 3475 8400
TIME...MOT...LOC 1731Z 227DEG 21KT 3470 8397
$$
GAC187-291-041745-
/O.CON.KFFC.SV.W.0070.000000T0000Z-190504T1745Z/
Lumpkin GA-Union GA-
132 PM EDT Sat May 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR NORTHERN LUMPKIN AND SOUTH CENTRAL UNION COUNTIES...
At 131 PM EDT, a severe thunderstorm was located over Woods Hole
Shelter, or 11 miles north of Dahlonega. Another strong to severe
storm was located camp merrill. Both storms were moving northeast at
25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Suches, Porter Springs, Turners Corner, Camp Merrill, Woods Hole
Shelter and Gooch Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3472 8385 3469 8386 3468 8387 3466 8387
3459 8400 3453 8402 3451 8408 3461 8415
3465 8412 3475 8400
TIME...MOT...LOC 1731Z 227DEG 21KT 3470 8397
HAIL...1.00IN
WIND...60MPH
$$357
WWUS52 KFFC 041740
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
140 PM EDT Sat May 4 2019
GAC187-291-041750-
/O.EXP.KFFC.SV.W.0070.000000T0000Z-190504T1745Z/
Lumpkin GA-Union GA-
140 PM EDT Sat May 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LUMPKIN AND SOUTH
CENTRAL UNION COUNTIES WILL EXPIRE AT 145 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3472 8385 3469 8386 3468 8387 3466 8387
3459 8400 3453 8402 3451 8408 3461 8415
3465 8412 3475 8400
TIME...MOT...LOC 1740Z 250DEG 27KT 3472 8391
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 10:48 AM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 4, 10:48 AM EDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1048 AM EDT Sat May 4 2019 .UPDATE... A line of strong thunderstorms has entered into the northwest corner of the forecast area and are slowly pushing to the northeast, producing heavy rain and frequent lightning. Elsewhere, precipitation has been slow to move into the area and hi-res solutions have backed off on precipitation through the morning. As a result, have increased PoPs across far northern Georgia and reduced PoPs across the remainder of the area through the early afternoon. Otherwise, only minor changes have been made to temperatures, dewpoints, and winds based on the latest trends. King && .PREV DISCUSSION... /Issued 740 AM EDT Sat May 4 2019/ SHORT TERM /Today through Sunday/... Broad, somewhat shallow, upper trough works its way across the region today through Sunday. Still seeing sufficient instability, dynamics and mid-level winds for increased chances for a few strong to severe thunderstorms today into this evening. Best chances today remain across the north where better dynamics and a weak frontal boundary will help to enhance lift. Primary threat remains strong, damaging winds and some marginal hail. For Sunday, focus shifts into central Georgia, however diminishing instability and forcing minimizes the risk for stronger thunderstorms. 20 LONG TERM /Sunday Night through Friday/... The long term begins with an exiting system and drier air spreading over the CWA. Models are in very good agreement with this. We will see one good day of drying before moisture starts returning ahead of the next in a series of short waves approaches on Tuesday. Models differ somewhat on timing and strength of these short waves for the latter half of the long term, however the result will be increasing chance of showers and thunderstorms each day. 17 AVIATION... 12Z Update... VFR conditions are expected to predominate across the forecast area through the first half of this forecast period, outside of areas of convection. Will see some local to scattered areas of MVFR or lower visibilities through 14Z, however only brief impacts at any TAF sites. MVFR ceilings are expected to develop across the far north after 00Z and spread south through the remainder of the overnight period into Sunday morning. Isolated showers/thunderstorms remain possible through 14Z, becoming more widespread in coverage after. Light west to southwest winds will increase to 5-10kt by 16-18Z. //ATL Confidence...12Z Update... Medium. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 81 64 81 60 / 60 70 40 10 Atlanta 80 65 79 61 / 70 70 40 10 Blairsville 75 59 75 53 / 70 70 40 5 Cartersville 79 63 78 56 / 70 70 40 10 Columbus 82 66 82 64 / 60 70 30 10 Gainesville 78 63 78 60 / 70 70 40 5 Macon 83 65 81 61 / 50 60 50 20 Rome 79 62 78 57 / 70 70 40 5 Peachtree City 81 63 80 57 / 70 70 40 10 Vidalia 85 69 84 67 / 40 60 60 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....17 AVIATION...20
Hazardous weather outlook, May 4, 10:42 AM EDT, 2 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1042 AM EDT Sat May 4 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051445- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1042 AM EDT Sat May 4 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A few severe storms are possible across north and central Georgia this afternoon and tonight. A strong storm system will move across Georgia today and tonight. This will bring scattered to numerous showers and thunderstorms to north and central Georgia. A few storms could be severe just about anywhere across north and central Georgia, although the main focus will be north of a line from Preston to Macon to Louisville. The best time for severe storm development will be from around noon today until midnight tonight. The main hazards from the severe storms will be damaging winds and hail up to 1 inch in diameter. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There remains a chance of thunderstorms Sunday as the Saturday storm system exits. Although a few storms could be strong with gusty winds, severe storms are not expected on Sunday. There is a chance of thunderstorms across parts of central Georgia and also the northeast mountains Tuesday afternoon...and then for all of north and central Georgia Wednesday through Friday. A few storms could be strong with gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, May 4, 12:21 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1221 PM EDT Sat May 4 2019
GAZ013-020-021-041645-
Cherokee GA-Bartow GA-Pickens GA-
1221 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE...
NORTHEASTERN BARTOW AND SOUTHWESTERN PICKENS COUNTIES UNTIL 1245 PM
EDT...
At 1221 PM EDT...a strong thunderstorm was over Lake Arrowhead, or 8
miles west of Canton...moving northeast at 25 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Canton, Emerson, Ball Ground, White, Waleska, Lake Arrowhead, Salacoa
Valley, Red Top Mountain State Park, Talmadge and Sutallee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3432 8439 3414 8472 3425 8477 3441 8467
3441 8465 3443 8465 3446 8448
TIME...MOT...LOC 1621Z 221DEG 20KT 3427 8463
HAIL...0.88IN
WIND...50MPHSpecial weather statement, May 4, 12:27 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1227 PM EDT Sat May 4 2019
GAZ031-032-041700-
Cobb GA-Paulding GA-
1227 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB AND EASTERN
PAULDING COUNTIES UNTIL 100 PM EDT...
At 1227 PM EDT...a strong thunderstorm was centered near Lost
Mountain Park, or 7 miles southwest of Kennesaw...moving northeast
at 25 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Marietta, Smyrna, Kennesaw, Woodstock, Acworth, Powder Springs,
Hiram, Fair Oaks, White Water Park, Lost Mountain Park, Kennesaw
State University, Jim R Miller Park, Due West and Dobbins Air Reserve
Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3401 8474 3408 8466 3408 8451 3391 8449
3384 8479
TIME...MOT...LOC 1627Z 231DEG 23KT 3396 8470
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 4, 12:29 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1229 PM EDT Sat May 4 2019
GAZ037-047-049-041700-
Morgan GA-Walton GA-Oconee GA-
1229 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...
SOUTHEASTERN WALTON AND SOUTHERN OCONEE COUNTIES UNTIL 100 PM EDT...
At 1229 PM EDT...a strong thunderstorm was centered near Ebenezer,
or 8 miles southeast of Monroe...moving northeast at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rutledge, North High Shoals, Bostwick, Good Hope, Bishop, Ebenezer,
Hard Labor Creek State Park, Farmington and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3382 8338 3370 8339 3370 8340 3368 8339
3364 8339 3361 8366 3373 8369 3388 8351
TIME...MOT...LOC 1629Z 233DEG 22KT 3369 8364
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 4, 12:30 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1230 PM EDT Sat May 4 2019
GAZ023-041700-
Hall GA-
1230 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HALL COUNTY UNTIL 100 PM
EDT...
At 1230 PM EDT...a strong thunderstorm was centered near Oakwood, or
just south of Gainesville...moving northeast at 25 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gainesville, Oakwood, Lula and Gillsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3438 8366 3436 8367 3435 8365 3432 8365
3431 8364 3428 8364 3423 8369 3421 8388
3426 8393 3440 8379
TIME...MOT...LOC 1630Z 234DEG 22KT 3424 8387
HAIL...0.75IN
WIND...50MPHLocal storm report, May 4, 12:36 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1236 PM EDT SAT MAY 04 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 3 ENE TALONA 34.62N 84.46W
05/04/2019 E1.00 INCH GILMER GA SOCIAL MEDIA
QUARTER SIZE HAIL REPORTED AT CLEAR CREEK MIDDLE SCHOOL
&&
EVENT NUMBER FFC1900218
SNELSONSpecial weather statement, May 4, 12:39 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1239 PM EDT Sat May 4 2019
GAZ006-007-014-015-041715-
Gilmer GA-Dawson GA-Lumpkin GA-Fannin GA-
1239 PM EDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...WESTERN LUMPKIN AND SOUTHEASTERN FANNIN
COUNTIES UNTIL 115 PM EDT...
At 1238 PM EDT...a strong thunderstorm was over Fausett Lake, or near
Jasper...moving northeast at 30 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Amicalola Falls State Park, Springer Mountain Shelter, Len Foote Hike
Inn, Camp Merrill, Black Gap Shelter, Stover Creek Shelter and
Fausett Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3467 8414 3466 8415 3465 8415 3466 8413
3466 8412 3464 8406 3447 8427 3447 8432
3456 8435 3457 8435 3468 8430 3469 8419
TIME...MOT...LOC 1638Z 209DEG 25KT 3451 8432
HAIL...0.88IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 9:54 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Walker | 51 min |
| May 4, 10:43 AM EDT | Special Weather Statement | FFC | Catoosa, Gordon, Murray, Whitfield | 32 min |
| May 4, 11:24 AM EDT | Special Weather Statement | FFC | Murray | 36 min |
| May 4, 11:51 AM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| May 4, 12:09 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| May 4, 12:15 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 45 min |
| May 4, 12:21 PM EDT | Special Weather Statement | FFC | Pickens | 24 min |
| May 4, 12:27 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| May 4, 12:29 PM EDT | Special Weather Statement | FFC | Oconee | 31 min |
| May 4, 12:30 PM EDT | Special Weather Statement | FFC | Hall | 30 min |
| May 4, 12:39 PM EDT | Special Weather Statement | FFC | Dawson | 36 min |
| May 4, 12:40 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Pickens | 23 min |
| May 4, 1:00 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| May 4, 1:05 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 25 min |
| May 4, 1:11 PM EDT | Special Weather Statement | FFC | Forsyth | 34 min |
| May 4, 1:12 PM EDT | Special Weather Statement | FFC | Towns, Union | 33 min |
| May 4, 1:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| May 4, 1:17 PM EDT | Special Weather Statement | FFC | Toombs | 13 min |
| May 4, 1:40 PM EDT | Special Weather Statement | FFC | Barrow | 35 min |
| May 4, 1:44 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin, White | 31 min |
| May 4, 1:45 PM EDT | Special Weather Statement | FFC | Towns | 30 min |
| May 4, 2:05 PM EDT | Special Weather Statement | FFC | Hall | 25 min |
| May 4, 2:19 PM EDT | Special Weather Statement | FFC | Wilkes | 11 min |
| May 4, 2:24 PM EDT | Special Weather Statement | FFC | Oglethorpe | 21 min |
| May 4, 2:35 PM EDT | Special Weather Statement | FFC | Banks | 10 min |
| May 4, 2:45 PM EDT | Special Weather Statement | FFC | Wilkes | 15 min |
| May 4, 2:48 PM EDT | Special Weather Statement | FFC | Banks | 12 min |
| May 4, 3:28 PM EDT | Special Weather Statement | FFC | Oconee | 17 min |
| May 4, 4:50 PM EDT | Special Weather Statement | FFC | Baldwin | 10 min |
| May 4, 6:15 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| May 4, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 34 min |
| May 4, 6:40 PM EDT | Special Weather Statement | FFC | Oconee | 35 min |
| May 4, 6:57 PM EDT | Special Weather Statement | FFC | Wilkes | 18 min |
| May 4, 7:02 PM EDT | Special Weather Statement | FFC | Meriwether | 13 min |
| May 4, 7:16 PM EDT | Special Weather Statement | FFC | Meriwether | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.